Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2019 | Preprint | IST-REx-ID: 6313   OA
Arroyo Guevara, A. M., Richter, B., & Sunohara, M. (n.d.). Extending drawings of complete graphs into arrangements of pseudocircles.
View | Files available
 
2019 | Conference Paper | IST-REx-ID: 6647   OA
Fulek, R., Gärtner, B., Kupavskii, A., Valtr, P., & Wagner, U. (2019). The crossing Tverberg theorem. In 35th International Symposium on Computational Geometry (Vol. 129, p. 38:1-38:13). Portland, OR, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.SOCG.2019.38
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986
Lubiw, A., Masárová, Z., & Wagner, U. (2019). A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations. Discrete & Computational Geometry, 61(4), 880–898. https://doi.org/10.1007/s00454-018-0035-8
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681   OA
Zhechev, S. Y. (2019). Algorithmic aspects of homotopy theory and embeddability. IST Austria. https://doi.org/10.15479/AT:ISTA:6681
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6556   OA
Huszár, K., & Spreer, J. (2019). 3-manifold triangulations with small treewidth. In 35th International Symposium on Computational Geometry (SoCG 2019) (Vol. 129, p. 44:1-44:20). Portland, Oregon, United States: Schloss Dagstuhl - Leibniz-Zentrum fuer Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2019.44
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6563   OA
Filakovský, M., & Vokřínek, L. (2019). Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics. https://doi.org/10.1007/s10208-019-09419-x
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638   OA
Silva, A., Arroyo Guevara, A. M., Richter, B., & Lee, O. (2019). Graphs with at most one crossing. Discrete Mathematics. https://doi.org/10.1016/j.disc.2019.06.031
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857
Fulek, R., & Pach, J. (2019). Thrackles: An improved upper bound. Discrete Applied Mathematics, 259(4), 266–231. https://doi.org/10.1016/j.dam.2018.12.025
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186   OA
Fulek, R., & Kynčl, J. (2018). The ℤ2-Genus of Kuratowski minors (Vol. 99, pp. 401–4014). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.40
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5790   OA
Chaplick, S., Fulek, R., & Klavík, P. (2018). Extending partial representations of circle graphs. Journal of Graph Theory. https://doi.org/10.1002/jgt.22436
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774
Filakovský, M., Franek, P., Wagner, U., & Zhechev, S. Y. (2018). Computing simplicial representatives of homotopy group elements. Journal of Applied and Computational Topology, 2(3–4), 177–231. https://doi.org/10.1007/s41468-018-0021-5
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 5791   OA
Fulek, R., & Tóth, C. D. (2018). Crossing minimization in perturbed drawings (Vol. 11282, pp. 229–241). Presented at the Graph Drawing and Network Visualization, Barcelona, Spain: Springer. https://doi.org/10.1007/978-3-030-04414-5_16
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309   OA
Akitaya, H., Fulek, R., & Tóth, C. (2018). Recognizing weak embeddings of graphs (pp. 274–292). Presented at the SODA: Symposium on Discrete Algorithms, New Orleans, LA, USA: ACM. https://doi.org/10.1137/1.9781611975031.20
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 184   OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2018). Shellability is NP-complete (Vol. 99, p. 41:1-41:16). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.41
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 285   OA
Huszár, K., Spreer, J., & Wagner, U. (2018). On the Treewidth of Triangulated 3-Manifolds (Vol. 99, p. 46). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.46
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 425   OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2018). Embeddability in the 3-Sphere is decidable. Journal of the ACM, 65(1). https://doi.org/10.1145/3078632
View | Files available | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 742   OA
Dotterrer, D., Kaufman, T., & Wagner, U. (2018). On expansion and topological overlap. Geometriae Dedicata, 195(1), 307–317. https://doi.org/10.1007/s10711-017-0291-4
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 185   OA
Fulek, R., & Kynčl, J. (2018). Hanani-Tutte for approximating maps of graphs (Vol. 99). Presented at the SoCG: Symposium on Computational Geometry, Budapest, Hungary: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2018.39
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5960   OA
Rohou, S., Franek, P., Aubry, C., & Jaulin, L. (2018). Proving the existence of loops in robot trajectories. The International Journal of Robotics Research, 37(12), 1500–1516. https://doi.org/10.1177/0278364918808367
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, A., & Avvakumov, S. (2018). Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma, 6, e7. https://doi.org/10.1017/fms.2018.7
View | Files available | DOI | arXiv
 
2018 | Conference Paper | IST-REx-ID: 433   OA
Fulek, R., & Pach, J. (2018). Thrackles: An improved upper bound (Vol. 10692, pp. 160–166). Presented at the GD 2017: Graph Drawing and Network Visualization, Boston, MA, United States: Springer. https://doi.org/10.1007/978-3-319-73915-1_14
View | Files available | DOI | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 794   OA
Fulek, R. (2017). C-planarity of embedded cyclic c-graphs. Computational Geometry: Theory and Applications, 66, 1–13. https://doi.org/10.1016/j.comgeo.2017.06.016
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 701
Kynčl, J., & Patakova, Z. (2017). On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4. The Electronic Journal of Combinatorics, 24(3), 1–44.
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1073   OA
Čadek, M., Krcál, M., & Vokřínek, L. (2017). Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry, 54(4), 915–965. https://doi.org/10.1007/s00454-016-9855-6
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 795   OA
Fulek, R., Kynčl, J., & Pálvölgyi, D. (2017). Unified Hanani Tutte theorem. Electronic Journal of Combinatorics, 24(3).
View | Files available
 
2017 | Journal Article | IST-REx-ID: 1113
Fulek, R., Pelsmajer, M., & Schaefer, M. (2017). Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications, 21(1), 135–154. https://doi.org/10.7155/jgaa.00408
View | Files available | DOI
 
2017 | Book Chapter | IST-REx-ID: 424   OA
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). Bounding helly numbers via betti numbers. In M. Loebl, J. Nešetřil, & R. Thomas (Eds.), A Journey through Discrete Mathematics: A Tribute to Jiri Matousek (pp. 407–447). Springer. https://doi.org/10.1007/978-3-319-44479-6_17
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 568   OA
Franek, P., & Krcál, M. (2017). Persistence of zero sets. Homology, Homotopy and Applications, 19(2), 313–342. https://doi.org/10.4310/HHA.2017.v19.n2.a16
View | DOI | Download (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517   OA
Fulek, R. (2017). Embedding graphs into embedded graphs (Vol. 92, p. 34). Presented at the ISAAC: International Symposium on Algorithms and Computation, Phuket, Thailand: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.ISAAC.2017.34
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 688   OA
Edelsbrunner, H., & Wagner, H. (2017). Topological data analysis with Bregman divergences (Vol. 77, pp. 391–3916). Presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.39
View | Files available | DOI
 
2017 | Conference Paper | IST-REx-ID: 683   OA
Lubiw, A., Masárová, Z., & Wagner, U. (2017). A proof of the orbit conjecture for flipping edge labelled triangulations (Vol. 77, p. 49). Presented at the SoCG: Symposium on Computational Geometry, Brisbane, Australia: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SoCG.2017.49
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 610   OA
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2017). On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics, 222(2), 841–866. https://doi.org/10.1007/s11856-017-1607-7
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 534   OA
Burton, B., De Mesmay, A. N., & Wagner, U. (2017). Finding non-orientable surfaces in 3-Manifolds. Discrete & Computational Geometry, 58(4), 871–888. https://doi.org/10.1007/s00454-017-9900-0
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 793   OA
Fulek, R., Mojarrad, H., Naszódi, M., Solymosi, J., Stich, S., & Szedlák, M. (2017). On the existence of ordinary triangles. Computational Geometry: Theory and Applications, 66, 28–31. https://doi.org/10.1016/j.comgeo.2017.07.002
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522   OA
Avvakumov, S. (2016). The classification of certain linked 3-manifolds in 6-space. Moscow Mathematical Journal, 16(1), 1–25.
View | Download (ext.)
 
2016 | Thesis | IST-REx-ID: 1123
Mabillard, I. (2016). Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture. IST Austria.
View | Files available
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál, M., & Pilarczyk, P. (2016). Computation of cubical Steenrod squares (Vol. 9667, pp. 140–151). Presented at the CTIC: Computational Topology in Image Context, Marseille, France: Springer. https://doi.org/10.1007/978-3-319-39441-1_13
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1282   OA
Gundert, A., & Wagner, U. (2016). On eigenvalues of random complexes. Israel Journal of Mathematics, 216(2), 545–582. https://doi.org/10.1007/s11856-016-1419-1
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408
Franek, P., & Krcál, M. (2016). On computability and triviality of well groups. Discrete & Computational Geometry, 56(1), 126–164. https://doi.org/10.1007/s00454-016-9794-2
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1523   OA
Gundert, A., & Wagner, U. (2016). On topological minors in random simplicial complexes. Proceedings of the American Mathematical Society, 144(4), 1815–1828. https://doi.org/10.1090/proc/12824
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1411
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2016). Untangling two systems of noncrossing curves. Israel Journal of Mathematics, 212(1), 37–79. https://doi.org/10.1007/s11856-016-1294-9
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164
Fulek, R., Pelsmajer, M., & Schaefer, M. (2016). Hanani-Tutte for radial planarity II (Vol. 9801, pp. 468–481). Presented at the GD: Graph Drawing and Network Visualization, Athens, Greece: Springer. https://doi.org/10.1007/978-3-319-50106-2_36
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378
Dotterrer, D., Kaufman, T., & Wagner, U. (2016). On expansion and topological overlap (Vol. 51, p. 35.1-35.10). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. https://doi.org/10.4230/LIPIcs.SoCG.2016.35
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1348   OA
Fulek, R. (2016). Bounded embeddings of graphs in the plane (Vol. 9843, pp. 31–42). Presented at the IWOCA: International Workshop on Combinatorial Algorithms, Helsinki, Finland: Springer. https://doi.org/10.1007/978-3-319-44543-4_3
View | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1381   OA
Mabillard, I., & Wagner, U. (2016). Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range (Vol. 51, p. 51.1-51.12). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH. https://doi.org/10.4230/LIPIcs.SoCG.2016.51
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379
Burton, B., De Mesmay, A. N., & Wagner, U. (2016). Finding non-orientable surfaces in 3-manifolds (Vol. 51, p. 24.1-24.15). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. https://doi.org/10.4230/LIPIcs.SoCG.2016.24
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1165
Fulek, R. (2016). C-planarity of embedded cyclic c-graphs (Vol. 9801, pp. 94–106). Presented at the GD: Graph Drawing and Network Visualization, Athens, Greece: Springer. https://doi.org/10.1007/978-3-319-50106-2_8
View | Files available | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510   OA
Franek, P., & Krcál, M. (2015). On computability and triviality of well groups (Vol. 34, pp. 842–856). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596   OA
Fulek, R., & Radoičić, R. (2015). Vertical visibility among parallel polygons in three dimensions. Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, United States: Springer. https://doi.org/10.1007/978-3-319-27261-0_31
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1685   OA
Cohen Addad, V., & De Mesmay, A. N. (2015). A fixed parameter tractable approximation scheme for the optimal cut graph of a surface (Vol. 9294, pp. 386–398). Presented at the ESA: European Symposium on Algorithms, Patras, Greece: Springer. https://doi.org/10.1007/978-3-662-48350-3_33
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1642   OA
Fulek, R., Kynčl, J., Malinovič, I., & Pálvölgyi, D. (2015). Clustered planarity testing revisited. Electronic Journal of Combinatorics, 22(4).
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1511
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result (Vol. 34, pp. 476–490). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.476
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek, P., & Krcál, M. (2015). Robust satisfiability of systems of equations. Journal of the ACM, 62(4). https://doi.org/10.1145/2751524
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1512
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). Bounding Helly numbers via Betti numbers (Vol. 34, pp. 507–521). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: ACM. https://doi.org/10.4230/LIPIcs.SOCG.2015.507
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1688   OA
Karasev, R., Kynčl, J., Paták, P., Patakova, Z., & Tancer, M. (2015). Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex. Discrete & Computational Geometry, 54(3), 610–636. https://doi.org/10.1007/s00454-015-9720-z
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595   OA
Fulek, R., Pelsmajer, M., & Schaefer, M. (2015). Hanani-Tutte for radial planarity (Vol. 9411, pp. 99–110). Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, USA: Springer. https://doi.org/10.1007/978-3-319-27261-0_9
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1730   OA
Colin De Verdière, É., Hubard, A., & De Mesmay, A. N. (2015). Discrete systolic inequalities and decompositions of triangulated surfaces. Discrete & Computational Geometry, 53(3), 587–620. https://doi.org/10.1007/s00454-015-9679-9
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2014). Embeddability in the 3 sphere is decidable. In Proceedings of the Annual Symposium on Computational Geometry (pp. 78–84). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582137
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, M., Krcál, M., Matoušek, J., Sergeraert, F., Vokřínek, L., & Wagner, U. (2014). Computing all maps into a sphere. Journal of the ACM, 61(3). https://doi.org/10.1145/2597629
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2154   OA
Matoušek, J., & Wagner, U. (2014). On Gromov’s method of selecting heavily covered points. Discrete & Computational Geometry, 52(1), 1–33. https://doi.org/10.1007/s00454-014-9584-7
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2159
Mabillard, I., & Wagner, U. (2014). Eliminating Tverberg points, I. An analogue of the Whitney trick. In Proceedings of the Annual Symposium on Computational Geometry (pp. 171–180). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582134
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka, J., Gao, P., Krcál, M., Valla, T., & Valtr, P. (2014). On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry, 53(1), 64–79. https://doi.org/10.1007/s00454-014-9646-x
View | DOI | Download (ext.)
 
2013 | Conference Paper | IST-REx-ID: 2244   OA
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2013). Untangling two systems of noncrossing curves. Presented at the GD: Graph Drawing and Network Visualization, Bordeaux, France: Springer. https://doi.org/10.1007/978-3-319-03841-4_41
View | Files available | DOI | Download (ext.) | arXiv
 
2013 | Conference Paper | IST-REx-ID: 2807   OA
Čadek, M., Krcál, M., Matoušek, J., Vokřínek, L., & Wagner, U. (2013). Extending continuous maps: Polynomiality and undecidability. In 45th Annual ACM Symposium on theory of computing (pp. 595–604). Palo Alto, CA, United States: ACM. https://doi.org/10.1145/2488608.2488683
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed